# SDR GTIA2021092035996

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 20,636 hours, 9,021 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKMSMELL DECENDING THROUGH 5000-NO REPORTING SHEET FILLED OUT BY CREW. OPERATED PACKS IAW AMM 21-00-00 AND ISOLATED PACK#1 TO BE CAUSE OF ODORE PER TSM 05-50-00-810-831-A (TYPE 5
